# SDR HALA2017051700120

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,370 hours, 4,113 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Unknown
- Location: Nr 6
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 80 KTS - NR 6 BRAKE SHOWED 305 DEGREES. DEFERRED NR 6 MLG BRAKE INOP, ACCOMPLISHED MPM 32-42-1, 32-11 TO 32-13. OK TO CONT, XSCRIBED TO LIDS & PLACARDED. TSM, PER TSM NO ACTION WAS REQUIRED, AS NO HISTORY AND NO MSGG.
